# SDR COMA2011041150034

- Difficulty date: April 9, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 26,848 hours, 23,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 26,848 hours, 23,765 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN RADIUS OF LEFT FS 559 CAP ANGLE AT LBL 9 AND LBL 18.  REPAIRED LEFT FS 559 CAP ANGLE AT LBL 9 AND LBL 18 IAW REO 601R-53-41-260 LT REP.
